# SDR 2013F00123

- Difficulty date: May 21, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 27,699 hours, 40,270 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Activated
- Location: Autofeather Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AUTOFEATHER ACTIVATED ON APPROACH WITH NORMAL POWER SETTINGS.
